# SDR 3SRA20200722001

- Difficulty date: July 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: M945T
- Make and model: Gulstm GVSP
- Aircraft serial: 5086
- Aircraft time: 3,840 hours, 1,693 cycles
- Engine: Rroyce BR700710C411
- Engine time: 3,840 hours, 1,693 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Failed
- Location: Windshield
- Part time: 1,608 hours, 932 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

2 MINUTES AFTER DEPARTURE, CREW WAS LEVEL AT 3,000 FEET,  250KTS , HEADING 150. DURING CLIMB, THE CREW HEARD A HIGH PITCH ELECTRICAL SQUEAL FOLLOWED IMMEDIATELY BY A POP, AND A PUFF OF SMOKE ABOUT THE SIZE OF A SOFTBALL, FROM WHERE THE CO-PILOT'S WINDSHIELD MEETS THE GLARE SHIELD. A VERY STRONG BURNING ODOR WAS FOLLOWED IMMEDIATELY AFTER THE SOUND AND SMOKE. INSPECTION OF WINDSHIELD AFTER REMOVAL SHOWED SMALL BLACK ASH, BURN AREA ON WINDSHIELD AT THE LOWER WINDSHIELD HEAT TERMINAL.
